Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 76, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jul 11, 2013, 5:04 PM CDT for Baldwin County, Alabama. It took effect at Jul 11, 2013, 6:26 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2013, 5:04 PM CDT (22:04 UTC)
- In effect from
- Jul 11, 2013, 6:26 PM CDT
- Expired
- Jul 12, 2013, 10:39 AM CDT
- In force
- 16 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fish River (AL) near Silverhill (FSHA1). The gauge peaked at 11.83 ft at Jul 11, 2013, 8:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
391 WGUS44 KMOB 112204 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 504 PM CDT THU JUL 11 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. .HEAVY RAINFALL HAS FALLEN DURING THE DAY AND AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-121800- /O.NEW.KMOB.FL.W.0076.130711T2326Z-130712T1800Z/ /FSHA1.1.ER.130711T2326Z.130712T0600Z.130712T1200Z.UU/ 504 PM CDT THU JUL 11 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE FISH RIVER NEAR SILVERHILL * FROM THIS EVENING UNTIL FRIDAY AFTERNOON * AT 4 PM THURSDAY THE STAGE WAS...10.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 11.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 11 FEET...FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE $$ ALC003-FLC033-121200- /O.NEW.KMOB.FL.W.0077.130712T0600Z-130712T1200Z/ /STXA1.1.ER.130712T0600Z.130712T0600Z.130712T0600Z.NO/ 504 PM CDT THU JUL 11 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE STYX RIVER NEAR ELSANOR * FROM LATE TONIGHT UNTIL FRIDAY MORNING * AT 12 PM THURSDAY THE STAGE WAS...5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 12 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 12 FEET...RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE. $$
1 follow-up statement
544 WGUS84 KMOB 121539 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1039 AM CDT FRI JUL 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-121609- /O.CAN.KMOB.FL.W.0076.000000T0000Z-130712T1800Z/ /FSHA1.1.ER.130711T2243Z.130712T0130Z.130712T0718Z.UU/ 1039 AM CDT FRI JUL 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE FISH RIVER NEAR SILVERHILL * UNTIL THIS AFTERNOON * AT 10AM FRIDAY THE STAGE WAS 9.5 FEET * FLOOD STAGE IS 11 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 11, 3:52 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 11, 3:52 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 352 PM CDT THU JUL 11 2013 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...FOR TONIGHT THROUGH FRIDAY...THE HEAVY RAIN HAS COME TO AN END ACROSS THE AREA THIS AFTERNOON WITH THE ATMOSPHERE NOW STABILIZED. A SMALL CHANCE FOR MAINLY LIGHT SHOWERS WILL CARRY INTO THE EVENING HOURS. SCATTERED THUNDERSTORMS HAVE DEVELOPED AHEAD OF A COLD FRONT ACROSS NORTHERN MS/AL. THE FRONT AND THE ASSOCIATED STORMS WILL CONTINUE TO TRACK SOUTH THIS AFTERNOON INTO TONIGHT. GIVEN THE LACK OF INSTABILITY OVER OUR AREA DUE TO THE RAIN EARLIER TODAY...THE STORMS SHOULD WEAKEN AS THEY MOVE INTO THE NORTHERN CWA. HOWEVER...WILL MAINTAIN A 20% RAIN CHANCE OVERNIGHT TO ACCOUNT FOR THE FRONT MOVING INTO THE NORTHERN CWA. PATCHY FOG WILL LIKELY DEVELOP OVERNIGHT AND SOME ISOLATED LOCATIONS MAY SEE DENSE FOG IF CLOUD COVER CLEARS OUT THIS EVENING. LOWS IN THE LOW TO MID 70S. TROUGHING WILL PERSIST OVER THE EASTERN STATES ON FRIDAY WITH THE TROUGH CUTTING OFF INTO A CLOSED LOW OVER THE OHIO VALLEY. THE FRONT IS FORECAST TO STALL ACROSS THE AREA TOMORROW WITH A WEAK SFC LOW DEVELOPING ALONG THE BOUNDARY. PRECIPITABLE WATERS ARE FORECAST TO DROP TO NEAR 1.2 INCHES ACROSS THE FAR NORTHERN ZONES ON FRIDAY WHILE COASTAL LOCATIONS WILL BE IN THE 1.6-1.8 INCH RANGE. WHILE THIS IS LOWER THAN THE EXCESSIVELY HIGH VALUES WE HAVE SEEN LATELY...IT IS MORE THAN SUPPORTIVE FOR CONVECTIVE DEVELOPMENT. THEREFORE...WILL HAVE A LARGE GRADIENT IN RAIN CHANCES TOMORROW...RANGING FROM JUST A SLIGHT CHANCE WELL NORTH TO LIKELY (60%) ALONG THE COAST. SOME OF THE STORMS COULD BE STRONG... PRODUCING FREQUENT LIGHTING...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS. STAYED CLOSED TO MAV GUIDANCE FOR HIGHS...WHICH YIELDS NEAR 90 AT THE BEACHES WITH LOW 90S ELSEWHERE. A FEW LOCATIONS WELL INLAND COULD REACH THE MID 90S. 34/JFB FRIDAY NIGHT THROUGH SATURDAY NIGHT...ALL THE GUIDANCE STARTS THIS PERIOD WITH A CLOSED LOW OVER WV...IN AN UPPER TROUGH OVER THE EASTERN CONUS...THE UPPER HIGH HAS MOVED OVER THE PLAINS. THE SURFACE BOUNDARY MOVING ACROSS THE AREA TONIGHT HAS BROKEN THE SURFACE RIDGE OVER THE EASTERN CONUS...LEANING A WEAKLY ORGANIZED SURFACE LOW OVER THE NORTHERN GULF COAST AND A SURFACE TROUGH STRETCHING UP THE EAST COAST. GUIDANCE IS PRETTY CONSISTENT IN TAKING THE NE-ERN CONUS UPPER LOW SE TOWARDS THE CENTRAL PLAINS. MOST GUIDANCE STARTS MOVING IT EARLY FRIDAY NIGHT...WITH THE GFS DELAYING TILL THE END OF THE PERIOD. BY SUNDAY MORNING...MOST OF THE GUIDANCE IS ADVERTISING THE UPPER LOW OVER SOUTH-CENTRAL MO...WITH THE SLOWER GFS ADVERTISING OVER SE-ERN MO...OVER THE MISS RIVER. THE UPPER TROUGH SHIFTS WITH...SQUEEZING THE UPPER RIDGE OVER THE PLAINS NORTHWARD AND BUILDING A PORTION OF IT OVER THE NORTHEASTERN CONUS. THIS WASHES OUT THE SURFACE BOUNDARY OVER THE EAST COAST AND ALLOWS A SURFACE RIDGE TO BUILD WEST OVER THE MID ATLANTIC REGION AND OHIO RIVER VALLEY. MORE ORGANIZED SOUTHEASTERLY FLOW BECOMES RE-ESTABLISHED SATURDAY NIGHT. THE BIGGEST QUESTION FOR FRIDAY NIGHT INTO SATURDAY IS HOW FAR SOUTH DOES THE DRIER AIR PUSH TONIGHT INTO FRIDAY. WITH THE DRY AIR NOT PUSHING AS FAR SOUTHEAST AS THE GFS SAYS...SO AM EXPECTING A WETTER FORECAST...ESPECIALLY OVER NORTHWESTERN TWO THIRDS OF THE FA. I ALSO WENT A BIT COOLER THAN THE WARM GFS AS A RESULT...WITH THE BETTER COVERAGE OF RAIN. .LONG TERM...(SUNDAY ON)...CURRENT GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THE PREVIOUS...SO HAVEN'T DEVIATED. PREVIOUS SHIFT'S REASONING FOLLOWS. ************************************************************** THE UPPER LOW NEAR THE MID MISSISSIPPI RIVER VALLEY IS EXPECTED TO CONTINUE INTO THE CENTRAL PLAINS BY MONDAY WHERE IT GRADUALLY WEAKENS THROUGH WEDNESDAY. THE UPPER TROF OVER THE AREA SUNDAY MORNING...WHICH EXISTED BETWEEN THIS UPPER LOW AND THE SECOND OVER THE FAR WESTERN GULF...MOVES WELL WEST OF THE FORECAST AREA IN THE PROCESS ALLOWING FOR RIDGING TO BUILD INTO THE REGION THROUGH MONDAY. THIS IS SHORT LIVED HOWEVER AS THE GFS/ECMWF SHOW ANOTHER UPPER TROF IN THE EASTERLIES ADVANCING INTO THE NORTHEAST GULF TUESDAY INTO WEDNESDAY...AND THE GEM/UKMET ARE EVEN QUICKER WITH THIS FEATURE ARRIVING MONDAY NIGHT. CONTINUING WITH A DIURNAL PATTERN FOR POPS THROUGH THE PERIOD LOOKS PRUDENT AT THIS TIME ESPECIALLY CONSIDERING SIGNIFICANT MODEL DIFFERENCES IN THE HANDLING OF THE SECOND UPPER TROF LATER IN THE PERIOD. MAY EVENTUALLY BE ABLE TO GO WITH HIGHER POPS FOR SUNDAY AND MONDAY AS INCREASED DEEP LAYER MOISTURE IS PRESENT OVER THE AREA BUT HAVE STAYED WITH CHANCE DAYTIME POPS FOR NOW. HAVE BLENDED THE GFS AND ECMWF TEMPS THROUGH THE PERIOD...RESULTING IN NEAR SEASONABLE VALUES. /29 && .AVIATION...(18Z ISSUANCE)...A WIDESPREAD THUNDERSTORM COMPLEX CONTINUES TO PUSH SOUTHWARD ACROSS THE FLYING AREA. THE STRONGER STORMS ARE NOW ALONG THE COAST BUT A RIBBON OF PATCHY MVFR STRATIFORM PRECIPITATION EXTENDS NORTHWARD BEHIND IT WITH SOME LINGERING EMBEDDED SHOWERS AND THUNDERSTORMS. THROUGHOUT THE AFTERNOON EXPECT GRADUAL IMPROVEMENT FROM THE NORTH WITH VFR CONDITIONS GRADUALLY BECOMING MORE PREDOMINANT. SHOWER AND THUNDERSTORM ACTIVITY SHOULD BE LIMITED TO THE GULF WATERS BY THIS EVENING WITH PREDOMINANT VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE NIGHT. 08/JW && .MARINE...A WEAK FRONT WILL APPROACH THE MARINE AREA FROM THE NORTH TONIGHT...STALLING NEAR THE COAST ON FRIDAY. WHILE THE FRONT WILL WEAKEN...THE REMNANT SURFACE TROUGH WILL PERSIST ACROSS THE COASTLINE THROUGH SATURDAY...THEN WASHING OUT ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE EASTERN SEABOARD. AS A RESULT...A LIGHT TO OCCASIONALLY MODERATE WEST TO NORTHWEST FLOW TONIGHT AND FRIDAY WILL BECOME SOUTHEASTERLY BY THE END OF THE WEEKEND INTO EARLY NEXT WEEK. SEAS GENERALLY 1-2 FT THROUGH THE WEEKEND...BUILDING TO 2-4 FT EARLY NEXT WEEK. WINDS AND WAVES WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY. GENERAL STORM MOVEMENT WILL BE FROM NORTH TO SOUTH. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 92 72 90 72 / 30 50 20 30 10 PENSACOLA 74 91 75 91 75 / 30 60 30 30 20 DESTIN 76 88 76 89 76 / 30 60 30 40 20 EVERGREEN 72 94 69 91 69 / 20 40 20 30 20 WAYNESBORO 71 92 70 92 70 / 20 20 05 20 10 CAMDEN 71 93 70 91 70 / 20 30 05 30 20 CRESTVIEW 70 94 68 92 69 / 30 60 30 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 08/34/16/29
Hazardous weather outlook, Jul 11, 5:22 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 522 AM CDT THU JUL 11 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 522 AM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGHOUT THE DAY...GRADUALLY DECREASING AFTER SUNSET. DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED IN THE STRONGER STORMS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON FRIDAY WITH SCATTERED ACTIVITY CONTINUING EACH DAY THROUGH EARLY NEXT WEEK. THE BEST COVERAGE WILL OCCUR DURING THE AFTERNOON HOURS. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY THREAT AND THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING STRIKES AND BRIEF GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-121030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 522 AM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE MARINE AREA THROUGH TONIGHT. SOME OF THE STORMS WILL PRODUCE STRONG GUSTY WINDS...LOCALLY HIGHER SEAS...AND FREQUENT LIGHTNING STRIKES. ISOLATED WATERSPOUTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER LAND AREAS ON FRIDAY. THESE STORMS WILL ALSO MOVE SOUTH TOWARD THE ADJACENT COASTAL WATERS. SOME STORMS MAY BE STRONG AND ISOLATED WATERSPOUTS ARE POSSIBLE. THE THREAT FOR SCATTERED STORMS OVER THE COASTAL WATERS WILL CONTINUE THROUGH EARLY NEXT WEEK.
In the hours before
Local storm report, Jul 11, 11:26 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1126 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD BARNWELL 30.42N 87.88W
07/11/2013 BALDWIN AL PUBLIC
FLOODING REPORTED ALONG HWY 98 NEAR BARNWELL
&&
JWLocal storm report, Jul 11, 11:36 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLOOD 2 E FAIRHOPE 30.52N 87.87W
07/11/2013 BALDWIN AL EMERGENCY MNGR
WATER OVER THE INTERSECTION OF 181 AND 48.
&&
JWLocal storm report, Jul 11, 11:41 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1141 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLOOD 3 NE FAIRHOPE 30.55N 87.87W
07/11/2013 BALDWIN AL EMERGENCY MNGR
FLOODING REPORTED AT THE INTERSECTION OF HWY 104 AND CR
13.
&&
JWLocal storm report, Jul 11, 12:12 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1212 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM FLASH FLOOD 2 E FAILETOWN 31.93N 87.98W
07/11/2013 CLARKE AL EMERGENCY MNGR
BALDWIN COUNTY EMA RELAYED BALDIN COUNTY SHERRIFFS OFFICE
REPORT OF MULTIPLE HOMES FLOODED ON 181 NORTH OF TWIN
BEECH ROAD/CO ROAD 44.
1208 PM FLASH FLOOD FAIRHOPE 30.52N 87.90W
07/11/2013 BALDWIN AL EMERGENCY MNGR
MULTIPLE CARS STRANDED DUE TO HIGH WATER ON ROADS IN
FAIHOPE. REPORTED BY BALDWIN COUNTY EMA.
&&
SAMLocal storm report, Jul 11, 12:16 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1216 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM FLASH FLOOD CRESTVIEW 30.62N 88.15W
07/11/2013 MOBILE AL LAW ENFORCEMENT
CRESTVIEW POLICE DEPT REPORTS VALLEY ROAD AT FIRST AVENUE
IS CLOSED DUE TO WATER OVER THE ROAD.
&&
JFBLocal storm report, Jul 11, 12:26 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1226 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM FLASH FLOOD 2 E FAIRHOPE 30.52N 87.87W
07/11/2013 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA RELAYED BALDIN COUNTY SHERRIFFS OFFICE
REPORT OF MULTIPLE HOMES FLOODED ON 181 NORTH OF TWIN
BEECH ROAD/CO ROAD 44.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 5:45 AM CDT | Special Marine Warning | MOB | 90 min | |
| Jul 11, 7:07 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jul 11, 9:23 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jul 11, 10:00 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Jul 11, 11:58 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 2 hr |
| Jul 11, 12:57 PM CDT | Areal Flood Warning | MOB | Baldwin | 6 hr |
| Jul 11, 1:13 PM CDT | Areal Flood Advisory | MOB | Escambia | 2 hr |
| Jul 11, 5:04 PM CDT | River Flood Warning | MOB | Baldwin | 25 hr |
| Jul 11, 6:46 PM CDT | Areal Flood Warning | MOB | Baldwin | 8 hr |
Nearby
River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.